Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 11, Pages 661-672
http://dx.doi.org/10.1155/S0161171203206293

A general lemma for fixed-point theorems involving more than two maps in D-metric spaces with applications

1Gurukul Colony, Ahmedpur, Latur District, (Maharashtra) 413 515, India
2Chhatrapati Shivaji Ward, Kothari Gali, Harda 461331, India
3Department of Applied Mathematics, Changwon National University, Changwon 641-773, Korea

Received 26 June 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. C. Dhage, Smrati Arya, and Jeong Sheok Ume, “A general lemma for fixed-point theorems involving more than two maps in -metric spaces with applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 11, pp. 661-672, 2003. https://doi.org/10.1155/S0161171203206293.